# SDR DALA13063213249

- Difficulty date: November 20, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-211
- Aircraft serial: 417
- Aircraft time: 63,290 hours, 28,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 15c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT DAMAGED AND INOPERATIVE AT LOCATION 15C. MAINTENANCE REPLACED LIGHT ASSY AND FUNCTIONAL CHECKED NORMAL.
